Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 3 (1996), Issue 4, Pages 313-320
http://dx.doi.org/10.3233/SAV-1996-3410
Review

Largest Lyapunov Exponents and Bifurcations of Stochastic Nonlinear Systems

C.W.S. To and D.M. Li

Department of Mechanical Engineering, University of Western Ontario, London, Ontario N6A 589, Canada

Received 22 January 1995; Accepted 10 January 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C.W.S. To and D.M. Li, “Largest Lyapunov Exponents and Bifurcations of Stochastic Nonlinear Systems,” Shock and Vibration, vol. 3, no. 4, pp. 313-320, 1996. doi:10.3233/SAV-1996-3410